Follow
Denis Denisov
Denis Denisov
Department of Mathematics, University of Manchester
Verified email at manchester.ac.uk - Homepage
Title
Cited by
Cited by
Year
Random walks in cones
D Denisov, V Wachtel
Annals of Probability 43 (3), 992-1044, 2015
2082015
Large deviations for random walks under subexponentiality: the big-jump domain
D Denisov, AB Dieker, V Shneer
Annals of Probability 36 (5), 1946-1991, 2008
1712008
Tail asymptotics for the supremum of a random walk when the mean is not finite
D Denisov, S Foss, D Korshunov
Queueing Systems 46, 15-33, 2004
852004
On a theorem of Breiman and a class of random difference equations
D Denisov, B Zwart
Journal of Applied Probability 44 (4), 1031-1046, 2007
762007
Asymptotics of randomly stopped sums in the presence of heavy tails
D Denisov, S Foss, D Korshunov
Bernoulli 16 (4), 971-994, 2010
702010
Conditional limit theorems for ordered random walks
D Denisov, V Wachtel
Electron. J. Probab. 15, 292-322, 2010
532010
First-passage times for random walks with nonidentically distributed increments
D Denisov, A Sakhanenko, V Wachtel
Annals of Probability 46 (6), 3313-3350, 2018
352018
Exit times for integrated random walks
D Denisov, V Wachtel
Annales de l'IHP ProbabilitÚs et statistiques 51 (1), 167-193, 2015
342015
On lower limits and equivalences for distribution tails of randomly stopped sums
D Denisov, S Foss, D Korshunov
Bernoulli 14 (2), 391-404, 2008
322008
Limit theorems for a random directed slab graph
D Denisov, S Foss, T Konstantopoulos
The Annals of Applied Probability 22 (2), 702-733, 2012
262012
Asymptotics for the first passage times of LÚvy processes and random walks
D Denisov, V Shneer
Journal of Applied Probability 50 (1), 64-84, 2013
23*2013
An exact asymptotics for the moment of crossing a curved boundary by an asymptotically stable random walk
VI Wachtel, DE Denisov
Theory of Probability & Its Applications 60 (3), 481-500, 2016
21*2016
On transience conditions for Markov chains.
SG Foss, DE Denisov
Sibirskij Matematicheskij Zhurnal 42 (2), 425-433 (2001); translation in Sibá…, 2001
212001
Alternative constructions of a harmonic function for a random walk in a cone
D Denisov, V Wachtel
Electron. J. Probab. 24, 1-26, 2019
202019
At the edge of criticality: Markov chains with asymptotically zero drift
D Denisov, D Korshunov, V Wachtel
arXiv preprint arXiv:1612.01592, 2016
172016
Potential analysis for positive recurrent Markov chains with asymptotically zero drift: Power-type asymptotics
D Denisov, D Korshunov, V Wachtel
Stochastic Processes and their Applications 123 (8), 3027-3051, 2013
172013
On the existence of a regularly varying majorant of an integrable monotone function
DE Denisov
Mathematical Notes 79, 129-133, 2006
172006
Lower limits for distribution tails of randomly stopped sums
DE Denisov, DA Korshunov, SG Foss
Theory of Probability & Its Applications 52 (4), 690-699, 2008
162008
A note on the asymptotics for the maximum on a random time interval of a random walk
D Denisov
Markov. Proc. Related Fields 11 (1), 165-169, 2005
152005
Local asymptotics of the cycle maximum of a heavy-tailed random walk
D Denisov, V Shneer
Advances in applied probability 39 (1), 221-244, 2007
132007
The system can't perform the operation now. Try again later.
Articles 1–20